# SDR SIMA20140311003

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 34,860 hours, 32,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD EMERGENCY LIGHT INOPERATIVE.  R & R LT WING FWD EMERGENCY LIGHT IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
